Please use this identifier to cite or link to this item:
Type: Journal article
Title: The management of bile duct stones
Author: Roberts-Thomson, I.
Citation: Indian Journal of Gastroenterology, 2004; 23(3):102-106
Publisher: Indian Society of Gastroenterology
Issue Date: 2004
ISSN: 0254-8860
Appears in Collections:Aurora harvest
Medicine publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.